# SDR FDEA201010244159

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 39,056 hours, 8,965 cycles
- Engine: Pwa PW4462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA00113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - WHILE CARRYING OUT EO 1-2620-7-5005C PT1, 3 EACH EXTRA HOLES DRILLED ON FRAME AT STA 1964 BETWEEN LONGERON 2L TO LONGERON 3L. 03 EACH EXTRA HOLES DRILLED AT MAIN DECK WHILE CARRYING OUT EO 1-2620-7-5005 C PT1 AT STA 1964 BETWEEN LONGERON 2L TO 3L REPAIRED IAW SRM 53-00-07, FIG 201, REV 44.   CLASSFIED AS MAJOR REPAIR IAW GMM 6-2-100, REV 111.
